# SDR WX0A2015061572657

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BACK RT LAVATORY, FLIGHT ATTENDANT REPORTS BURNING & ELEC SMELL.  FLIGHT ATTENDANT REPORTED SMELL WHEN ACFT LANDED.  INSPECTED RT AFT LAVATORY FOR ODORS, NONE FOUND AT THIS TIME.  REPLACED RT AFT LAVATORY EXTRACT FAN FILTER PRECAUTIONARY IAW TSM 05-50-00 & AMM 21-23-00.
